# SDR ABXA20120905258

- Difficulty date: September 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pivot Assy
- Part number: 148T2712
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TORSION BOX COMPARTMENT BS 1809 LEFT LOWER PIVOT PIN FITTING HAS TOOLING MARKS AROUND A FASTENER ON THE I/B VERTICAL LOG.  REWORKED AREA AND COMPLIED WITH REA B653-60325-MR 04 LEFT LOWER PIVOT PIN 
FITTING AT STATION 1809.  MATERIAL REMOVAL: .020" ACFT WAS GROUNDED.
